# SDR UPS96821484

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5642831502
- Condition: Delaminated
- Location: Rt  Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  RT AILERON CONTROL TAB DELAMINATED.  REPLACED TAB ASSY PER MM 27-11-04.
